Acquired perforating collagenosis associated with ranibizumab injection and succesfully switched to aflibercept.
Аннотация
Objective
To report a case of acquired reactive perforating collagenosis (ARPC) triggered by an intravitreal ranibizumab injection that was successfully treated by switching to aflibercept (AFL).
Methods
A 73-year-old Caucasian man with an occult choroidal neovascular membrane in the right eye received three-monthly intravitreal ranibizumab injections. Two weeks after the second ranibizumab injection, he complained about a generalized, excessively pruriginous eruption that was further exacerbated by the third injection. On the basis of clinical and histological findings, he was diagnosed with ARPC and treated with narrow band ultraviolet-B (NBUVB) phototherapy.
Results
He was subsequently switched to intravitreal AFL injections administered according to a pro re nata regimen. Following NBUVB phototherapy, three additional AFL injections were required. Still, the reactive perforating collagenosis was in remission and the choroidal neovascular membrane was inactive.
Conclusions
Our case is the first report of ARPC after ranibizumab injections. Both the skin lesions and the choroidal neovascular membrane were successfully treated after switching to AFL.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.